I'm losing my damn mind here. Out of no where my testicles became severely itchy. I just figured it was because i had shaved them recently and used a new shaving cream. That was two weeks ago.
Within a week after that i started noticing wide bumps and the skin was tight and leathery looking. From what i've read, it seems to be a type of fungus infection. I have been using ani-fungal cream for about 3 days and it seems to actually be getting worse. It's now gone up my shaft and onto the bottom of the head. Anyone know what this is? Thanks.
You need to see a doctor. Yes, it sounds fungal. The over-the-counter topical meds may not do it. A dermatologist can give you some topical meds. that will work more effectively. Antifungals and steriodal preparations are common to treat this.
There is one topical solution that I have found to work: Safetec Sting Relief wipes.
I got jock itch from the gym after shaving my scrotum. It was incredibly painful and would not go away. I tried everything. Topical fungal creams did not work.
I'd heard that menthol would relieve the pain, so I tried these wipes. They do not contain menthol, but they do contain licodaine and alcohol, which feels like menthol.
My jock itch cleared up in a week. So now I'm sold.
Warning: the first several applications really burn. Obviously, you're applying alcohol to skin made raw by fungal infections. I kept something on hand to fan myself and cool down the burn after application. But it's worth it because it works.
If anybody has this problem and wants to try these, you can order them online for about $5 + shipping. Safetec markets these as insect bite relief wipes, but I now swear by them for jock itch.
Just wanted to know if your jock itch is still gone after using SAFETEC SKIN RELIEF WIPES. I want to try it because you speak so highly of it, but I would like a follow up. I see you posted on December and now it is February. Do you still have to use the wipes or is it gone and you now do not have to use it? I would really appreciate a quick response. Thanks.
So i went to a doctor, he said it looks like a contact dermatitis. He prescribed me some hydrocortizone. It is severly worse now. I actually have large lumps all over my penis now. My testicles are swollen and scaly. This, is, brutal.
Poor you! Go back to the doctor and get something else. It really sounds like a fungal infection or perhaps eczema. Ask your doctor about betasol. It is a steroidal treatment but very potent.
The other thing that comes to mind is impetigo. Bactroban ointment will take care of that.
It could be a yeast infection. If that is the case the hydrocortisone would make it much worse and cause burning. Ask your doctor for nystatin ointment. This will clear up a yeast infection pretty quickly. My children have had yeast infections on the scrotum and penis. The skin on the testicles looked leathery, wrinkled and dry. The base of the penis looked red and irritated. I used nystatin ointment on the area and it cleared up. I have used nystatin on male patients in the hospital and had wonderful results.
I know this is miserable. Let me know if you get this cleared up.
thanks for the help anitgone and sorry for the lack of response. I ended getting a 2.5% hydrocortizone prescribed and that seemed to work, it brought everything back to normal.
A few weeks ago it started up again though. A very small itch on the back of my scrodum. If i put hydrocortizone on it, it will go away for a day and then come back. I tried using the same cream twice a day for a week and it came back right after. I don't know if this is the same thing or not. sigh, i've got another doctors appointment. I'll post the results. thanks again.
A toenail fungus is caused by a fungus. It is a very painful disease. It occurs mostly in moist environment. So, you should use cotton clothes. You should use open sleepers so that your nail can get proper air. You can cure it by the regular use of zetaclear. It is anti septic oil and can cure it only in few days.
Did they do a culture on the skin to determine what it is exactly or did they just look at it? Go do a regular Dr. and ask for a culture, ask them to rub a q-tip on the area of concern and look at it under a micorscope. Here are some mes that help: Coltrimazole, Lamisil, Nystatin,terbefine, ketoconazole creams...You will need some Betamethasone steriod cream for the itching.. It helps almost instanly..If it is a fungas, send me a message and I will tell you what you need to do! Have lots of helpful tips for you.. I too have have to deal with this and Im finally getting better. I did my reserch for 2 years. Let me know and I can help you!
can you e-mail me with your tips? I think I have the same thing. I was precribed some Ketoconazole oraly and also a antifungus external cream. I just started yesterday it hurts and burns like hell and is red.
Urination problem and relation to dermatitis nd antifungi creams
guys im from india. I had the same symptoms once on my scrotum and i went to see a doctor and he prescribed me a cream called Zimig Cream. You can google about it if you don't know. Although the problem is no more but i have a thin scrotum skin now. I have developed problem with urination. I go to toilet but after i come back i get very slow leakage in my pants. It comes in drops. Could this problem would have been caused by this cream.
I have seen a number of urologists but no medicine have worked and many of them have'nt found anything wrong because tests and sonography tests shown everything normal.
Then recently i saw a urologist and he said that my urination problem is incurable. He just recommended me to squize my genitals a little so that the remaining urine comes out. But i always feel uncomfortable with this problem and life is miserable now.
I just want to know that if any anti fungi creams cause such problems ?
hi , i am from india and i have had psoriasis . and i think you guys should ask your dermatologist about psoriasis . I suffered for 1 year and six months , then i had a biopsy and it is a horrible condition . If you need help ..
Read the creams I listed above. Steroid creams only help with the itching but you need fungal creams, some you can get over the counter such as Lamisil, clotrimazole..Its the same stuff people use for athletes foot. you will need to get more creams from the doctor and switch these out every so often due to resistance building up. It can take over a year to get rid of this but use a fungal cream, not just steroid creams..again, read my post above!! Good luck..use these creams and switch them up for a year so..
Hi am having the same problem of ithcing and i think fungal infection since many years. I went to Dr two months back and he suggested me hydrocortisone and ketoconazole cream. But it didnt help me as it started ithcing after a week or so, then i went back to the Dr and he asked me to use the same ketoconazole cream with cloderm, which is a steroid. Although the itching has gone surely due to the steriod, but I am not sure how long I have to use these creams. could you tell me? I have been using the antifungal since long.. should I change it?
I had the same symptoms that have been described here and I tried Lotrimin spray first thinking it was fungal jock itch. But that didn''t do anything to it and it continued to get worse so I tried Nystatin that I had from when my kids had yeast infections. That cleared it right up! Hope that helps.
My suggestion is to follow strict cleanness in the area of infection. Note the below points(Continue the prescribed medicines):
1. Wear clean, washed, dry undergarments.
2. Try to keep the area of infection dry (Because fungus grows in moist environment.
3. Wash the area with salt water daily two times(salt helps a lot!!!)
4. Never wear wet undergarments
5. Make sure that semen is not falling on the infected area(I suggest to masturbate when you feel so, sothat the semen will not come out during nignt)
6. Use talcum powder if your skin is very oily
Can this fungal infection on scrotum be transmitted form one person to another based on contact? The reason I'm asking is because I've had the same symptoms as described by the posts above right after I've had an encounter with "sex worker" a week ago. I thought it was due to Gonorrhea or Chlamydia but the doctor dismissed this theory as there was no discharge and no burning sensation when urinating. He suggested it could be fungal. Has anyone gotten it from someone else?
I have had a fungal infection on my testicles for several months. My doctor keeps prescribing creams but they have no effect. Someone mentioned that it could be a yeast infection. It burns, sweaty and sticky and nothing seems to work. Truthfully my doctor does not seem to know how to stop it as it seems to be spreading. It is a terrible thing to have. If anyone can suggest something, I will try anything right now. Frustrated and in Pain.